MathSciNet Relay Station
MathSciNet bibliographic data
MR1391129 49K15 (49M20)
Vasilʹeva, O. O.; Mizukami, K. Optimal control of a boundary value problem. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1994, no. 12, 33--41; translation in Russian Math. (Iz. VUZ) 38 (1994), no. 12, 31–39 (1995)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement